RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 62(104), Number 2, Pages 140–159 (Mi msb4594)  

This article is cited in 6 scientific papers (total in 6 papers)

The Dirichlet problem for a parabolic equation. II

V. P. Mikhailov


Full text: PDF file (1685 kB)

Bibliographic databases:

Document Type: Article
Received: 18.06.1962

Citation: V. P. Mikhailov, “The Dirichlet problem for a parabolic equation. II”, Mat. Sb. (N.S.), 62(104):2 (1963), 140–159

Citation in format AMSBIB
\Bibitem{Mik63}
\by V.~P.~Mikhailov
\paper The Dirichlet problem for a parabolic equation.~II
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 62(104)
\issue 2
\pages 140--159
\mathnet{http://mi.mathnet.ru/msb4594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=158184}
\zmath{https://zbmath.org/?q=an:0173.38201}


Linking options:
  • http://mi.mathnet.ru/eng/msb4594
  • http://mi.mathnet.ru/eng/msb/v104/i2/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Feigin, “On the smoothness of the solutions of boundary value problems for parabolic and degenerate elliptic equations”, Math. USSR-Sb., 11:4 (1970), 507–528  mathnet  crossref  mathscinet  zmath
    2. N. V. Zhitarashu, “Theorems on the complete set of isomorphisms in the $L_2$-theory of generalized solutions of boundary value problems for a Petrovskii parabolic equation”, Math. USSR-Sb., 56:2 (1987), 447–471  mathnet  crossref  mathscinet  zmath
    3. N. V. Zhitarashu, “The $L_2$-theory of generalized solutions of general linear model parabolic boundary value problems”, Math. USSR-Izv., 31:2 (1988), 273–305  mathnet  crossref  mathscinet  zmath
    4. A. I. Prilepko, A. B. Kostin, “On certain inverse problems for parabolic equations with final and integral observation”, Russian Acad. Sci. Sb. Math., 75:2 (1993), 473–490  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Galaktionov V., Mitidieri E., Pohozaev S., “Blow-Up For Higher-Order Parabolic, Hyperbolic, Dispersion and Schrodinger Equations”, Blow-Up For Higher-Order Parabolic, Hyperbolic, Dispersion and Schrodinger Equations, Monographs and Research Notes in Mathematics, Crc Press-Taylor & Francis Group, 2015, 1–543  isi
    6. S. Cherfaoui, A. Kessab, A. Kheloufi, “On $2m$-th order parabolic equations with mixed boundary conditions in non-rectangular domains”, Sib. elektron. matem. izv., 14 (2017), 73–91  mathnet  crossref
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:176
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019